×

zbMATH — the first resource for mathematics

Tangent cones at Gorenstein singularities. (English) Zbl 0389.13009

MSC:
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
14B99 Local theory in algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S.S. Abhyankar : Local rings of high embedding dimension . Amer. J. Math. 89 (1967) 1073-1077. · Zbl 0159.33202 · doi:10.2307/2373418
[2] M. Artin : On isolated rational singularities of surfaces . Amer. J. Math. 88 (1966) 129-137. · Zbl 0142.18602 · doi:10.2307/2373050
[3] J. Herzog and E. Kunz : Der kanonische Modul eines Cohen-Macaulay Rings : Lecture Notes in Mathematics 238. Springer-Verlag, 1971. · Zbl 0231.13009 · doi:10.1007/BFb0059377
[4] M. Hochster and L.J. Ratliff , JR.: Five theorems on Macaulay rings . Pac. J. Math. 44 (1973) 147-172. · Zbl 0239.13016 · doi:10.2140/pjm.1973.44.147
[5] I. Kaplansky : R-sequences and homological dimension . Nagoya Math. J. 20 (1962) 195-199. · Zbl 0106.25702 · doi:10.1017/S0027763000023710
[6] E. Kunz : The value semigroup of a one-dimensional Gorenstein ring . Proc. Amer. Math. Soc. 25 (1970) 748-751. · Zbl 0197.31401 · doi:10.2307/2036742
[7] H. Laufer : On minimally elliptic singularities . Amer. J. Math., 99 (1977) 1257-1259. · Zbl 0384.32003 · doi:10.2307/2374025
[8] J. Matijevic : Three local conditions on a graded ring . Trans. Amer. Math. Soc. 205 (1975) 275-284. · Zbl 0308.13024 · doi:10.2307/1997204
[9] J. Matijevic and P. Roberts : A conjecture of Nagata on graded Cohen-Macaulay rings . J. Math. Kyoto Univ. 14 (1974) 125-128. · Zbl 0278.13013 · doi:10.1215/kjm/1250523283
[10] D.G. Northcott : The neighbourhoods of a local ring . J. London Math. Soc. 30 (1955) 360-375. · Zbl 0067.26803 · doi:10.1112/jlms/s1-30.3.360
[11] D.G. Northcott and D. Rees : Reductions of ideals in local rings . Proc. Camb. Phil. Soc. 50 (1954) 145-158. · Zbl 0057.02601
[12] J.D. Sally : On the associated graded ring of a local Cohen-Macaulay ring . J. Math. Kyoto Univ., 17 (1977) 19-21. · Zbl 0353.13017 · doi:10.1215/kjm/1250522807
[13] B. Singh : Effect of a permissible blowing-up on the local Hilbert function . Inventiones math. 26 (1974) 201-212. · Zbl 0277.14004 · doi:10.1007/BF01418949
[14] J.M. Wahl : Equations defining rational singularities . Ann. Scient. Ec. Norm. Sup. 10 (1977) 231-264. · Zbl 0367.14004 · doi:10.24033/asens.1326 · numdam:ASENS_1977_4_10_2_231_0 · eudml:81995
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.